# SDR AALA20072522

- Difficulty date: December 25, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 64,328 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY FLASHLIGHT AT AFT LEFT CENTER FORWARD FLIGHT ATTENDANT POSITION HAS BROKEN STRAP.  REPLACED STRAP FOR EEMRGENCY FLASHLIGHT AT AFT LEFT CENTER FORWARD FLIGHT ATTENDANT POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
